MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; STEM, MODULAR,TIBIAL SIZE10MM 110MM

ENCORE MEDICAL L.P. DJO SURGICAL; STEM, MODULAR,TIBIAL SIZE10MM 110MM
Catalog Number 320-15-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported "(periprosthetic fracture > foundation revision)".The previous surgery and the surgery detailed in this event occurred same day apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.First, there was an ncmr #53485 associated with the concomitant part #206-01-006, femur, posterior stabilized, nonporous, revision, size6, rt which documents that out of 09 parts lot, 1 item was rejected and scrapped due to scratches.Later, the rejected parts were reworked and accepted via spar after proper justification.Second, there was a nonconformance associated with the concomitant part #206-01-006, femur, posterior stabilized, nonporous, revision, size6, rt which documents that out of 09 parts lot, 1 item was rejected and scrapped during flow bench verification.Third, there was a nonconformance associated with the concomitant part #370-11-506, insert, constrained, p.S., size6 11mm cm which documents that out of 10 parts lot, 1 item was rejected and scrapped during machine snap feature.All other items in the lot were met with fit, form and function.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was a revision surgery due to periprosthetic fracture.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.
 
Event or Problem Description
Revision surgery - due to periprosthetic fracture.

Brand Name
DJO SURGICAL
Common Device Name
STEM, MODULAR,TIBIAL SIZE10MM 110MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21542723
Report Number1644408-2025-00288
Device Sequence Number15217479
Product Code JWH
UDI-Device Identifier00888912114479
UDI-Public00888912114479
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number320-15-010
Device Lot Number156B1039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
206-01-006 LOT: 757A1046; 220-15-012 LOT: 867A1031A; 322-01-106 LOT: 191B1909; 370-11-506 LOT: 377B1007
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale